# SDR FDEA201005161550

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 58,657 hours, 10,034 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O OAK GEAR SHOWED RED LT MAIN PRIMARY SECONDARY. COMPLED WITH CHECK LIST, RECKED GEAR  PRIMARY SECONDARY BOTH SHOW GREEN  LANDED MEM WITHOUT INCIDENT.  INTERROGATED PSEU AND FOUND NO FAULTS ON SYS.   TEST IAW AMM ATA 31-71-01-2. CHECKED D1-81 AND FOUND NO PROBLEMS. ADJUSTMENT WAS CORRECT IAW AMM ATA 32-61-15. LT GEAR DOOR LATCH SENSOR LINK CHECKED GOOD. ALL SECURE. INSPECTED LT DOWN/LOCK PRIMARY AND SECONDARY SENSORS AND FOUND CONNECTOR PLUGS CORRODED ON BOTH SENSORS.  R & R THE SAME IAW   AMM 32-61-15-5.
